# SDR UPS05445176

- Difficulty date: July 23, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 87,225 hours, 21,374 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO DOOR CUTOUT FX SKIN EXTERNAL REPAIR PATCH AT BS 2034 STR 35R-37R REQUEST REMOVAL FOR ASSESSMENT PER BOEING MESSAGE 1-109528471-2.  BULK CARGO DOOR CUTOUT AFT AREA BS 2034 BTN STR 34/35R TO STR 37/38R AREA REPAIRED AS PER HX RS R-53-61-35359.  REF NRC 6801 FOR WORKING DETAIL AND C/OUT CONTINUE INSPECTION PER HX RS R-53-61-35359.
